MAUDE Adverse Event Report: Respironics, Inc. LifeVent EVO2; Ventilator, Continuous, Facility Use

Respironics, Inc. LifeVent EVO2; Ventilator, Continuous, Facility Use
Model Number SP2100X26B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
A lifevent evo2 ventilator was returned to a third-party service center following display of a ventilator service required message.There was no allegation of patient harm, and the device was not reported to have been in patient use.During preliminary ¿inprocess¿ evaluation at the third-party service center, the device event log was reviewed and identified error code 81-evt_obm_valve_failure, indicating that the o2 proportional valve, which controls the flow of o2 to the blower inlet, was mechanically stuck closed or open.Error code 149-evt_o2_flow_stuck was also identified, indicating that o2 flow communication had ceased and the sensor was reporting the same value.The technician recommended replacement of the oxygen blender module (obm) to address both critical errors.Additionally, replacement of the obm was expected to address the condition associated with the evt_o2_pressure_railed_low alarm, indicating that the o2 pressure sensor had railed to a maximum negative value.Other errors were also identified during the evaluation; however, they were reported as not requiring attention at this time.No repair had been completed at the time of this report because the customer's approval of the repair quote was pending.A final report is being submitted.If additional information becomes available following completion of the device repair that impacts the investigation findings or medical device reporting determination, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The reported failure of device's oxygen blender module (obm) is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn: (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
LifeVent EVO2
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50882032
Report Number2518422-2026-046329
Device Sequence Number9826573
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown